# SDR ASAA2023111846271

- Difficulty date: November 18, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,957 hours, 9,675 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26150011
- Part serial: B1018
- Condition: Separated
- Location: Lt Mlg
- Part time: 16,533 hours, 6,044 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LEFT MAIN INBOARD TIRE TREAD SEPARATED ON LANDING. GROUNDED - YES. C/W CONDITIONAL INSPECTION PER AMM 05-51-54. SEPARATED TIRE TREAD DENTED THE LH INBOARD AFT FLAP, DENTED THE #6 SPOILER, CRACKED AND DENTED THE LH INBD LOWER FIXED TRAILING EDGE PANEL. REMOVED AND REPLACED #2 MLG WHEEL ASSY REF AMM 32-45-11.
